# SDR SWAA2025111331681

- Difficulty date: November 5, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 9,873 hours, 5,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXITS 842 AND 843 EMERGENCY ILLUMINATION LIGHT LENSES HAS ETERNAL CONDENSATION.   REMOVED AND REPLACED THE AFT OVERWING EMERGENCY EXIT LIGHT LENS ON THE RIGHT WING PER AMM 33-51-04.
